Trade name: Avifem
Strength: Diclofenac sodium 50 mg, paracetamol 500 mg.
Active ingredient: Diclofenac sodium, paracetamol
Category: Paracetamol belongs to analgesics and diclofenac belongs to nonsteroidal anti-inflammatory drug (NSAID)
Pregnancy category: Diclofenac belongs to Australia therapeutic goods administration (TGA) pregnancy category: C And US FDA pregnancy category C in 1st and 2nd trimester and D in third trimester. Paracetamol belongs to Australia therapeutic goods administration (TGA) pregnancy category: A AND US FDA pregnancy category: C.
Uses: Avifem tablet is used to treat pain and inflammation in arthritis like osteoarthritis, rheumatoid arthritis. It is also used to get relief from menstrual pain, migraines.
How to use: Take Avifem tablet after meals to avoid gastric irritation. This medication contain paracetamol. Paracetamol is not good for liver. Inform your doctor if you have liver problems. Consult your doctor if your pain does not subsides even after 5 to 7 days of usage of this medicine.
Side Effects: Stomach pain, nausea, indigestion, heartburn, vomiting, diarrhea, headache, drowsiness, hepatitis. If you notice any allergic reactions like difficulty breathing get emergency medical help.
Dosage: Diclofenac 50 mg three times daily. Maximum daily dose for diclofenac is 150 mg. Paracetamol 500 mg three times daily. Maximum daily dose for paracetamol is 4000 mg.
Written by: : www.healthplus24.com team
Date last updated: February 18th, 2016
Subscribe to our email newsletter.